# SDR UPS00832391

- Difficulty date: April 3, 2000
- Submitted: April 21, 2000
- Operation: Air carrier
- Aircraft: N709UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45914
- Aircraft time: 75,262 hours, 49,358 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C123 STA 160 FRAME IS CRACKED AT LONG 8R.  REPAIRED IAW SRM 53-2-0 FIG 2B.
